Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The first interval of stability of a periodic equation of Duffing type

Author: Rafael Ortega
Journal: Proc. Amer. Math. Soc. 115 (1992), 1061-1067
MSC: Primary 34C25; Secondary 34D20
MathSciNet review: 1092925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the differential equation of a nonlinear oscillator with linear friction and a $ T$-periodic external force. We find optimal bounds on the derivative of the restoring force in order to obtain a unique $ T$-periodic solution that is asymptotically stable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25, 34D20

Retrieve articles in all journals with MSC: 34C25, 34D20

Additional Information

PII: S 0002-9939(1992)1092925-7
Article copyright: © Copyright 1992 American Mathematical Society